# SDR AALA20011481

- Difficulty date: July 20, 2001
- Submitted: August 29, 2001
- Operation: Air carrier
- Aircraft: N7522A
- Make and model: Doug DC-9-82
- Aircraft serial: 49899
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Condition: Dented
- Location: Fs 266
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FUOND FUSELAGE SKIN DENTED AT RIVET STATION 266 ABOVE LONGERON 23R.  CUT OUT DAMAGED AREA AND INSTALLED DOUBLER PER SRM 53-04 FIG 38 SHEET 24.  (M)
